MAUDE Adverse Event Report: COOK INC FEMORAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC FEMORAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Occupation: chief technician.Pma/510(k) #: not exempt, pre-amendment.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that the catheter in a femoral artery pressure monitoring set was found to be broken and leaking.The procedure performed on the patient was a femoral artery cannulation.The complaint device did not make patient contact.As reported, there were no adverse effects experienced by the patient due to this occurrence.Additional information regarding event details has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 12nov2019 stating that the leaking was discovered during the procedure and the catheter was broken at the distal part.The procedure was completed by using another catheter.
 
Event or Problem Description
No additional patient/event details have been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Correction: h6 - device code: fracture (1260).Investigation ¿ evaluation: a review of the complaint history, device history record, quality control, and specifications, as well as a visual inspection of the returned device were conducted during the investigation.One femoral artery pressure monitoring set was returned for inspection.The visual inspection of the complaint device noted that the catheter was cracked at the hub.There is no evidence to suggest that the device was not manufactured to specification.Additionally, a document based investigation evaluation was performed.A review of the device master record found that proper procedures are in place to identify and prevent this failure mode prior to device distribution.A review of the device history records for the set lot and the catheter component lots found no nonconformances related to the failure mode.A database search found no other complaints reported for this device lot.Therefore, there is no evidence to suggest that there is any nonconforming product in house or out in the field.Based on the information provided, inspection of the returned product, and the results of the investigation, a definitive cause was not established.The appropriate personnel have been notified.Per the quality engineering risk assessment, no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook.

Brand Name
FEMORAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9310340
Report Number1820334-2019-02838
Device Sequence Number2360678
Product Code DQO
UDI-Device Identifier00827002021792
UDI-Public(01)00827002021792(17)220326(10)NS9622204
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model NumberN/A
Device Catalogue NumberC-PMS-500-FA
Device Lot NumberNS9622204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2019
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer11/12/2019
01/06/2020
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date12/10/2019
01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight79